# SDR DALA1308480676

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 66,770 hours, 30,793 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 34 EMERGENCY LIGHTS INOPERATIVE.  FOUND DAMAGED WIRE AT CONNECTOR.  REPAIRED SAME IAW SWPM 21.
